... since mine comes randomly(Estimating 2nd - 6 of Dec). I had intercourse 4 times for a few mins on the 16th, at some point he did use a condom for 2 times or not for the other two, he had to stop and urinate twice during. I felt my stomach bloated the day after and freaking out, I bought th plan b one-step pill 2 days later (~41 hrs) after sex. I had no side effect besides being tired for the next day. Still worried, I read online that women starts bleeding a few days later to a week, but it is the 27th and I have no signs of my period, but today I feel my stomach being bloated again (I also read online that the pill could cause a delayed but none of that information is helping me setthe down). Could I be pregnant if he didn't ejaculate inside of me? And after all that I went through?
That bleeding is a side effect or the pill and means nothing about the protection. . It will cause a delayed period too. If you were pregnant you wouldn't have any signs yet. You are looking for things and worry about stuff that has nothing to do with pregnancy. Your stomach feeling bloated is not an early sign of pregnancy. You can get pregnant if he doesn't ejaculate in you. Precum has thousands of sperm in it. So next time you need to use protection. Every time. No exceptions.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Sep 2009 • 1 answer
Posted 11 Nov 2013 • 4 answers
Posted 18 Oct 2014 • 2 answers
Posted 15 Dec 2015 • 1 answer
Posted 19 Aug 2016 • 1 answer